# SDR USAA2012080100007

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 58,749 hours, 40,271 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ROW 12ABC EMERGENCY LIGHT, UNDER ARM REST, INOPERATIVE.  MAINTENANCE FOUND ELECTRICAL SUPPLY WIRE IN SEAT TRACK WAS NOT PLUGGED IN.  PLUGGED IN WIRE.  OPS CHECK OK.
